MAUDE Adverse Event Report: ENDOLOGIX, INC. AFX; SUPRARENAL AORTA UNI-ILIAC

ENDOLOGIX, INC. AFX; SUPRARENAL AORTA UNI-ILIAC
Model Number A28-28/C75-O20 V
Medical Device Problem Codes Fitting Problem (2183); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code Injury (2348)
Date of Event 03/30/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date the incident sample has not been received for evaluation.If the sample is received or if additional information pertinent to the incident is obtained, a follow-up report will be submitted.Device has not been returned.
 
Event or Problem Description
Patient initially implanted with a bifurcated stent, a suprarenal aortic extension, and a limb extension on (b)(6) 2016.During the initial implant when deploying the aortic extension the implant was not the correct size and the physician attempted to remove the device.During the removal of the device the physician damaged the left femoral artery.The physician repaired the artery and the patient is in stable condition.

Brand Name
AFX
Common Device Name
SUPRARENAL AORTA UNI-ILIAC
Manufacturer (Section D)
ENDOLOGIX, INC.
2 musick
irvine CA 92618
MDR Report Key5621280
Report Number2031527-2016-00181
Device Sequence Number20937
Product Code MIH
UDI-Device Identifier00818009013583
UDI-Public(01)00818009013583(17)81211
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P040002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/30/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/11/2018
Device Model NumberA28-28/C75-O20 V
Device Lot Number1252037-021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/30/2016
Initial Report FDA Received Date04/29/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR